# SDR FDEA201909072150

- Difficulty date: September 7, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,971 hours, 27,636 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1102C
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 537 hours, 459 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  916     36-11  2170     07SEP19  CPH  OPEN  U  LOGPAGES:2531648  R ENG BLEED OFF EICAS MSG JUST BEFORE V1. COMPELED WITH QHR PROCEDURE.  SHGN 07SEP19 20:50   CPH U  PROCEEDING WITH T/S IAW FIM 36-10/816.  R&RED PRSOV ON RT ENGINE, OPERATION IS NORMAL ALL OK.
